# SDR FDEA201108103197

- Difficulty date: August 10, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 6,049 hours, 3,145 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960650006
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP UPPER T/E SKIN HAS 2 EA CHAFE MARKS AS FOLLOWS 2" OTBD OF RIB 15   MEASURING 1.7" X .3" X .002 AND AT RIB 4 MEASURING .3 X .2 X .002. COMPLIED WITH EA 6-5750-145653.  R & R RUB STRIPS INBD AND OTBD.
